# SDR VJ9800168

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S27779225
- Condition: Corroded
- Location: Bs 370-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AT STA 380 28L IS CORRODED BETWEEN STA 370-389.  REMOVED CORROSION IAW DC-9 51-10-3, FOUND TO BE BEYOND LIMITS MATERIAL LOSS 75 PERCENT.  REMOVED LONGERON 28L FROM STA 345-398.  DRILLED AND DEBURRED NEW LONGERON 28L.  TREATED, PRIMED AND INSTALLED IAW DC-9 SRM 51-30-2, AND 51-10-4.  UPON ARRIVAL OF THE LONGERON, FOUND SHEAR TIE CRACKED AT STA 351, FABRICATED REPAIR, DRILLED DEBURRED SHEAR TIE REPAIR, TREATED, PRIMED AND INSTALLED IAW DC-9 SRM 51-10-4, 51-10-3 AND 51-30-2.  (DIMENSIONS 3 BY 14.5 BY 1.75 BY .875, 3.875 BY .875.
